# SDR AWXA0000068

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65E807316
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD CABIN, R-1 DOOR CUSP ANGLE CORRODED FS 312.  REMOVED R-1 DOOR CUSP ANGLE, FAB'D REPAIR PARTS FRM (7075-0R710361.080 HEATED TO T6) IAW 737 SRM 53-10-2.  TREATED AND PRIMED IAW 737 SRM 51-10-2, INSTALLED REPLACEMENT PARTS IAW 737 SRM 53-10-2.
